# SDR QXEA2013091501290

- Difficulty date: September 15, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 6,364 hours, 6,627 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: CDU3933AG05
- Part serial: 1099
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 ARCDU FAILED IN FLIGHT, CAUSING NR 1 COMM PROBLEMS.  RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING.  R & R NR 1 ARCDU IAW T/C 6238101. OPS CHECK GOOD. ACFT REMAINS CAT III  AND PLACARD IN COCKPIT READS CAT III STATUS.  ARCDU WAS REPLACED AS PRECAUTIONARY MEASURE.  RETURNED TO SERVICE.
